# SDR ASAA2017052820879

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,987 hours, 11,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION ILLUMINATED ON TAKEOFF. FOLLOWED QRH TO STEP 3, PACK CAUTION EXTINGUISHED WITH TRIP RESET.  ACFT GROUNDED.  RT PACK RAM AIR PRIMARY DIFFUSER ASSEMBLY FAN BYPASS CHECK VALVE DOOR AND DOOR HINGE PINS FOUND MISSING FROM THE PRIMARY DIFFUSER. ACCOMPLISHED CONDITIONAL INSPECTION FOR PART DEPARTS AIRPLANE IAW AMM 05-51-59/201. NO FURTHER DAMAGE NOTED. REMOVED AND REPLACED THE RT PACK RAM AIR PRIMARY DIFFUSER FROM THE PLENUM IAW AMM 21-51-03-000-805-002 STEP 2G(24). R/H A/C PACK LEAK AND OPS CHECK GOOD IAW AMM 21-51-03-400-804-002 STEP 3J. R/H AC PACK OPERATES NORMALLY IAW FIM 21-53 TASK 806 STEP E.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, NR 1 & 2 SYS BOTH OPS NORMAL, NO FAULTS NOTED. OVERHEAD PACK ANNUNCIATORS REMAIN EXTINGUISHED WITH MASTER RECALL.
